Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does high level of IgE necessarily mean asthma ? Does inhaler raise some side effect or i can go for ayurvedic ?

I ve got high level of IgE . I m 32, Male. 1. Does it necessarily mean ASTHMA? 2. If taking INHALER may raise some side effects, like dependency on INHALER etc. 3. I am having dry cough for long,almost over a yr. Is it going to be life long with me? 4. If any Ayurvadic treatment that can cure me.
Asked On : Mon, 4 Apr 2011
Answers:  2 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
Welocme to Healthcare Magic
As you are on inhalers and have chronic dry cough with the raised Ig E levels , it indicates that you are Asthmatic.To get rid of this chronic cough and inhalers you can start Homoeopathic treatment.Meanwhile you can take Syrup ASTHA AID 1 TSF IN 1/2 CUP OF LUKE WARM WATER THRICE DAILY.

Thanks and take care.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Homeopath Dr. Rangadhar Satapathy's  Response
Welcome to Healthcare Forum
yes the IgE rises in asthmatic condition. Inhaler does not have any major side effects or dependency. Dry cough since long time could be due to allergic bronchitis or tuberculosis. High ESR,leucocytosis, other clinical sign and symptoms with Mountex test positive is the indication of Tuberculosis. Your cough can be treated successfully.Proper treatment under any pulmonologist is advisable.
Thank you
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor